# SDR VTZA96462

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 900 - LYH-ROA - ABORTED TAKEOFF DUE TO MAIN BAGGAGE DOOR WARNING ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET BAGGAGE DOOR VENT PANEL.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
